Bernd C. Kellner

Göttingen, Germany

email: bk(at)bernoulli.org


1. Über irreguläre Paare höherer Ordnungen. Diplomarbeit. Mathematisches Institut der Georg-August-Universität zu Göttingen, Germany, 2002. Online: irrpairord.pdf  (891 KB)

2. On irregular prime power divisors of the Bernoulli numbers. Math. Comp. 76 (2007), no. 257, 405-441.

3. On asymptotic constants related to products of Bernoulli numbers and factorials. Integers 9 (2009), 83-106.


1. The Equivalence of Giuga's and Agoh's Conjectures. Preprint: arXiv:math.NT/0409259. Online: equivalence.pdf  (200 KB)

2. On a conjecture about numerators of the Bernoulli numbers. Preprint. arXiv:math.NT/0410297. Online: conjbn.pdf  (222 KB)

3. Some remarks on Kurepa's left factorial. Preprint. arXiv:math.NT/0410477. Online: remkurepa.pdf  (138 KB)

4. The equation $\denom(B_n)=n$ has only one solution. Preprint. Online: denombneqn.pdf  (93 KB)

5. On the p-divisibility of the sequence Blpr / lpr. Preprint. Online: pdivbn.pdf  (79 KB)